# SDR AALA201706279038

- Difficulty date: June 26, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N956NN
- Make and model: Boeing 737823
- Aircraft serial: 31200
- Aircraft time: 9,692 hours, 3,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. 1R DOOR EMERGENCY EXIT LIGHT COVER MISSING.  REPLACED ASSY AT 1R CKS NORM AMM 33-51-01.
